# SDR DHL97705005

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21ER3
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED ON GEAR EXTENSION.  RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE.  DOOR LIGHT WAS OUT ON FWD ENGINEER PANEL.  ALTERNATE PROCEDURES FOLLOWED.  SECOND TIME GEAR WAS RECYCLED, SAFE INDICATION OBTAINED.  CHECKED WIRING, REPLACED UPLOCK SWITCH, LUBED GEAR, CHECKED RETRACTION, OPS CHECKED OK.
